MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07070
Medical Device Problem Codes Material Puncture/Hole (1504); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inflated the subject balloon inside the body, it could not be seen under fluoroscopy, and when inflated outside the body, it was confirmed that the subject balloon was torn.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.There was no indication of a user related issue.The anatomy was reported to be severely tortuous which may have contributed to the reported issue.The entire system was flushed with a 50% saline-contrast mixture.The catheter was flushed to facilitate guidewire insertion.There was no resistance when the 0.014¿ guidewire was inserted.There was no resistance encountered during the guidewire insertion or during inserting the balloon through catheter.There was no friction and no resistance at the hub of the guiding catheter.The correct inflation medium was used to inflate the balloon as per the dfu (device directions for use).A 1cc syringe was used to inflate the balloon in the body.The device was not inflated over nominal pressure or excessive pressure used.The balloon was able to be successfully inflated/deflated during preparation.There were abnormalities such as air, leaks, or poor expansion when the balloon was expanded outside the body at the preparation, but there were when it was retrieved from the body.These abnormalities were neither leaks nor the introduction of air.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported issue ¿balloon has hole/perforation during use¿ and ¿device or device component not visible under fluoroscopy¿.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20591553
Report Number3008881809-2024-00517
Device Sequence Number20465223
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public(01)07613327004700(17)260602(10)24984755
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Catalogue NumberM003SSC07070
Device Lot Number24984755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN).; MICROCATHETER (UNKNOWN).
Patient SexUnknown